Show simple item record

dc.contributor.authorFigueiredo, Giovany M. ( Orcid Icon 0000-0003-1697-1592 )
dc.date.accessioned2021-07-15T18:34:29Z
dc.date.available2021-07-15T18:34:29Z
dc.date.issued2006-03-16
dc.identifier.citationFigueiredo, G. M. (2006). Multiplicity of solutions for a quasilinear problem with supercritical growth. Electronic Journal of Differential Equations, 2006(31), pp. 1-7.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13904
dc.description.abstract

The multiplicity and concentration of positive solutions are established for the equation

-∊p Δpu + V(z)|u|p-2 u = |u|q-2 u + λ|u|s-2u in ℝN,

where 1 < p < N, ∊ > 0, p < q < p* ≤ s, p* = Np/N-p, λ ≥ 0 and V is a positive continuous function.

dc.formatText
dc.format.extent7 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2006, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectVariational methoden_US
dc.subjectPenalization methoden_US
dc.subjectMoser iteration methoden_US
dc.titleMultiplicity of solutions for a quasilinear problem with supercritical growthen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record